Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 984296, 4 pages.

Mathematical Approaches in Advanced Control Theories

Baocang Ding, Lihua Xie, Weihai Zhang, Xianxia Zhang, Qiang Ling, and Yugeng Xi

Full-text: Open access

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 984296, 4 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357178252

Digital Object Identifier
doi:10.1155/2012/984296

Citation

Ding, Baocang; Xie, Lihua; Zhang, Weihai; Zhang, Xianxia; Ling, Qiang; Xi, Yugeng. Mathematical Approaches in Advanced Control Theories. J. Appl. Math. 2012, Special Issue (2012), Article ID 984296, 4 pages. doi:10.1155/2012/984296. https://projecteuclid.org/euclid.jam/1357178252


Export citation